# SDR KNNA200700040

- Difficulty date: July 20, 2007
- Submitted: August 11, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR/CRACKED SKIN NEAR OF LATCH HANDLE, ACO NR 0753101 PROVIDE INSTRUCTIONS ON REPAIRING CRACK IN AFT CARGO DOOR SKIN NEAR HANDLE, SRM 52-30-2 FIG 3.
